# SDR DALA2015092405813

- Difficulty date: September 15, 2015
- Submitted: September 24, 2015
- Operation: Air carrier
- Aircraft: N382DA
- Make and model: Boeing 737832
- Aircraft serial: 30345
- Aircraft time: 51,165 hours, 20,586 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND LT HORIZONTAL STAB UPPER SKIN SKIN DENTED 6" AFT OF FORWARD SPAR AND 45" FROM INBD END.  MAINTENANCE REPAIRED SKIN IAW SRM 55-10-01, REPAIR 3.
